# SDR REXA2020010770006

- Difficulty date: December 27, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Grill
- Part number: A843021505
- Condition: Cracked
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION : CRACKED AND BENT ON SMOKE DETECTOR UPPER GRILLS BTW STA FS460 TO FS581 ( 2EA ) AND FS613 TO FS661+90 ( 3EA ) AT FWD BAGGAGE BAY ( CCD )                                                      
"SUMMARY:ON NRC 00116: SMOKE DETECTOR UPPER GRILLS BTW STA FS460 TO FS581 ( 2EA ) AND FS613 TO FS661+90 ( 3EA ) AT FWD BAGGAGE BAY ( CCD ) WERE REPLACED PER CRJ-900 AMM 26-17-03-400-801
